# SDR LR7A2024112603665

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 57,470 hours, 35,311 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Component: Elevator, Lkheed
- Component part number: 3700186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RH ELEVATOR INBOARD LOWER LEADING EDGE SKIN CRACKED AT HSS51R, FS1104.5, WL277. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-10.    NR# 0484.			 / PSE# 55-10-09, AD 2012-06-09
